Dieting with Obstacles - Morning walker/ runner on sleeping pills.




thirti4thirty
01-25-2014, 10:50 AM
It's bad. I was put on sleeping pills by my therapist. But I love to exercise in the morning!
Today was my first experience with this problem. I thought the pills' effect would have vanished by morning but no. Plus, I like to exercise on an empty stomach very early in the morning. So today was like my worst day of exercise ever.
I didn't realize it in the beginning but halfway through my workout I had this weird and unusual feeling then realized that I was still sleepy/drowsy. I had to stop.
Whatever the case I don't think eating would prevent me from feeling the effects of the drug.
What can I do? Changing to the evening is definitely a no-no because of my schedule.


Mrs Snark
01-29-2014, 11:57 AM
Talk to your therapist. Maybe they can given you a different medication with shorter effects or change the dosage.

Also, maybe with consistent exercise they will decide you can wean off the sleeping pills?

thirti4thirty
02-11-2014, 11:40 AM
I'm all fine now. The antidepressant is even kind of reducing my appetite. So yeah, it was a matter of time, just to let my body adapt to the new treatment.